Open Access
Translator Disclaimer
May, 1980 Optimal Designs for Second Order Processes with General Linear Means
Carl Spruill
Ann. Statist. 8(3): 652-663 (May, 1980). DOI: 10.1214/aos/1176345015

Abstract

For each $x$ in some factor space $X$ an experiment can be performed whose outcome is $\{Y(x, t): t \in T \rbrack$ where $Y(x, t) = m_x(\theta, t) + \varepsilon(t)$. The zero mean error process $\varepsilon(t)$ has known covariance function $K$ and the maps $m_x$ (of known form) are linear from the parameter space $\Theta$ to the rkhs generated by $K$. Expressions for the variance of the umvlue of $\tau(\theta)$ (where $\tau$ is linear) are given which are analogous to the formulas in the finite dimensional $\Theta$ case. An Elfving's theorem is proved and a number of examples are given.

Citation

Download Citation

Carl Spruill. "Optimal Designs for Second Order Processes with General Linear Means." Ann. Statist. 8 (3) 652 - 663, May, 1980. https://doi.org/10.1214/aos/1176345015

Information

Published: May, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0486.62071
MathSciNet: MR568727
Digital Object Identifier: 10.1214/aos/1176345015

Subjects:
Primary: 62J05
Secondary: 62K05, 62M99

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 3 • May, 1980
Back to Top